MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF SPHER HEAD SCREW 35MM; PRSTHSS,HP,SMCNSTRND,UNCMNTD,MTLPLYMR,NNPRS,CLICMPHSPHT

SMITH & NEPHEW, INC. REF SPHER HEAD SCREW 35MM; PRSTHSS,HP,SMCNSTRND,UNCMNTD,MTLPLYMR,NNPRS,CLICMPHSPHT
Catalog Number 71332535
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to uknown reasons.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.[(b)(4)].

Brand Name
REF SPHER HEAD SCREW 35MM
Common Device Name
PRSTHSS,HP,SMCNSTRND,UNCMNTD,MTLPLYMR,NNPRS,CLICMPHSPHT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7140050
Report Number1020279-2017-01325
Device Sequence Number1327994
Product Code MEH
UDI-Device Identifier03596010463289
UDI-Public03596010463289
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K990666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2020
Device Catalogue Number71332535
Device Lot Number10BT39685
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2017
Supplement Date Received by Manufacturer11/28/2017
Initial Report FDA Received Date12/21/2017
Supplement Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;